# SDR ASOA051080

- Difficulty date: December 10, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 9891705501
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE EMERGENCY EXIT LIGHT, ON THE FORWARD LEFT WINDSCREEN, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE EMERGENCY EXIT LIGHT HARNESS ASSEMBLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
